default-icon
Fever is very high
I am having severe fever since this morning. Took one Paracetamol (500mg) after lunch, but fever still not going down. Also having slightly pain in joins and hands. Can I take another Paracetamol (500mg) now? Or do u suggest to see general physician soon.
101 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Taking two paracetamol is not bad but it only subsides fever . Fever with joint pain probably viral fever . see if fever subsides by tom ,if fever doesn't subside and high grade fever consult physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.